# SDR 2004UALA01188

- Difficulty date: December 3, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: Regulator Vavle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

90 DEGREE ELBOW TUBE ASSEMBLY LEADING WHERE FITTING GOES ON TO THE REGULATOR VALVE AS O-RING. DATA THE SDR DESCRIBES AN AIR LEAK AT THE INTERFACE BETWEEN THE SLIDE BOTTLE REGULATOR ASSEMBLY AND THE 90 DEGREE ELBOW TUBE  LEADING TO THE PRESSURE GUAGE.  REPLACED O-RING TO STOP LEAK.
